# SDR CALA2025100909842

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 147A521353
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR UPPER FWD DOOR STOP FITTING IS GOUGED.   REPAIR COMPLETED STATUS CHANGE FROM MAJOR REMOVED AND REPLACED L-2 DOOR UPPER FWD DOOR STOP FITTING IAW BAC DWG 147A6125 AND BAC DWG 147A6116 REV -.
